# SDR SWAA2023072080104

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 73,366 hours, 43,623 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR SLIDE LOWER FLAP REQUIRES REPOSITION.<[01] RESPOSITIONED R1 SERVICE DOOR SLIDE LOWER FLAP PER MT725-61-06 AND AMM 25-66-01
